Fexofen 180mg Tablet
By ARISTO PHARMACEUTICALS PVT LTD
6 Tablet(s) in Strip
Inclusive of all taxes
15 days return policyRead More
All the Products are packed and stored Safely
Fexofen Tablet is an anti-allergic medicine used to provide relief from allergic rhinitis characterised by watery eyes, runny or blocked nose, itching, sneezing and hives (skin rash). It contains fexofenadine as an active ingredient. Take this medicine as advised by your doctor. This medicine should not be used by children below the age of 12....
10 Brand Alternate(s)
Contains same composition as Fexofen 180mg Tablet
Uses of Fexofen 180 MG
- Fexofen Tablet is used to treat allergic rhinitis, symptoms include watery eyes, runny or blocked nose, itching and sneezing.It is also used to relieve symptoms of skin allergy (urticaria).
Contraindications of Fexofen 180 MG
If you are allergic to fexofenadine or any other ingredients of the Fexofen Tablet
Side effects of Fexofen 180 MG
Precautions and Warnings of Fexofen 180 MG
Can I take the Fexofen Tablet during pregnancy?
There is limited information available about the safety of this medicine in pregnancy. This medicine should be used during pregnancy only if prescribed by your doctor. Inform your doctor if you are pregnant, think you might be pregnant or are planning a pregnancy.
Can I take the Fexofen Tablet while breastfeeding?
Fexofen Tablet passes into the breastmilk. Thus, it is recommended not to take this medicine while breastfeeding, unless advised by your doctor.
Can I drive if I have consumed the Fexofen Tablet?
Fexofen Tablet does not have any effect on the ability to drive or use machines. However, caution is advised while driving or doing anything that requires concentration as it can cause dizziness and sleepiness.
Can I consume alcohol with the Fexofen Tablet?
No, you should avoid drinking alcohol while on this medicine as it may make you feel sleepy and increase side effects.
Other General Warnings
Talk to your doctor if
- You are suffering from liver or kidney disease.
- You are suffering from any heart disease as this medicine is known to increase your heartbeat.
- You are an elderly person.
- Fexofen Tablet should not be used by children below the age of 12.
Mode of Action of Fexofen 180 MG
How Does It Work?
Fexofen Tablet blocks the release for natural substance histamine responsible for various allergic conditions. Thus, helps relieve symptoms of allergic conditions.
Directions for Use of Fexofen 180 MG
Take the Fexofen Tablet as a whole and as per your doctor's advice with a glass of water. Do not crush, break or chew this medicine.
Interactions of Fexofen 180 MG
Interactions with other medicines
- Some medicines can affect the way the Fexofen Tablet works or this medicine itself can reduce the effectiveness of other medicines taken at the same time.
- Tell your doctor about all the medicines, supplements or herbals you are currently taking or might take to avoid any possible interaction.
- Especially, if you are taking medicines such as ketoconazole and erythromycin to treat infections.
- Acidity medicines should be taken two hours before this medicine and not along with it.
Interactions with food items
- You should avoid grapefruit juice, apple juice or orange juice while on this medicine, as it may increase the side effects of this medicine.
Storage and disposal of Fexofen 180 MG
- Store it in a cool dry place. Protect it from moisture and direct sunlight.
- Keep it away from children and pets.
Dosage of Fexofen 180 MG
Symptoms of an overdose can lead to dizziness, drowsiness, fatigue and dry mouth. If you think you have taken too much of this medicine contact your doctor immediately or visit the nearest hospital.
Missed a Dose
If you have missed any dose of this medicine, take it as soon as you remember. If it's time for your next dose, then skip the missed dose and continue with your regular dosing schedule. Do not take a double dose of medicine to compensate for the missed one....
Frequently Asked Questions (FAQs)
Q: Will Fexofen Tablet make me feel sleepy?
A: Yes, Fexofen Tablet has sleepiness as its common side effect. However, not everyone gets it. Talk to your doctor if this side effect bothers you.
Q: Can i take two Fexofen Tablet?
A: No, you should never take any medicine more than the prescribed dose. It will result in more side effects than benefits. Thus, never self-medicate yourself. Always consult your doctor if your condition does not improve.
Expires on or After
Other Products from this Brand
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.